MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS
Catalog Number 382944
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Every time iv is inserted into a patient and the needle retraction button is press, it won't retract.This causes difficulty trying to keep the iv patent while removing the needle and most times the iv will not stay in the vein as a result.End users uses sometimes 2 or 3 and even 4 ivs to get one to retract and the iv stay in patient.
 
Additional Manufacturer Narrative
B3: the date received by manufacturer has been used for this field.H3: a follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photograph submitted for evaluation.Your report that the needle failed to retract or was slow to retract could not be confirmed from the photograph that was provided for investigation.The photo showed the unit package of a 24g insyte autoguard.The reported issue was not demonstrated in the photo.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the actual product involved may provide clarification as to the cause for the reported failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.

Brand Name
IAG BC PRO GLOBAL WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22969601
Report Number1710034-2025-01456
Device Sequence Number9007474
Product Code FOZ
UDI-Device Identifier00382903829446
UDI-Public(01)00382903829446
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382944
Device Lot Number4298108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown